# SDR SWIA201231457

- Difficulty date: August 7, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 24,596 hours, 20,991 cycles
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Vibration
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

IN CRUISE, WHOLE AIRCRAFT SHUDDERED AND VIBRATED MULTIPLE TIMES.  (FLT 6345)  PERFORMED GENERAL VISUAL INSPECTION OF AIRCRAFT INTERIOR, NO VISABLE DEFECTS NOTED.  INFLIGHT TEST GOOD - FLEW FROM DEN -COS AT 300KTS AND NOTICED NO VIBRATING OR SHUDDERS.
